Items where Author is "Ramli, Masnira"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Mohamed, Firdawati and Ramli, Masnira (2018) Solving singular perturbation with one boundary layer problem of second order ODE using the method of matched asymptotic expansion (MMAE) / Firdawati Mohamed and Masnira Ramli. Journal of Mathematics and Computating Science, 1 (1). pp. 9-18. ISSN 0128-0767

This list was generated on Mon Jul 6 05:49:32 2020 +08.